# SDR HALA2023032700063

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,473 hours, 6,240 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED FAULT ON CLIMB OUT. ENG 2 BLEED RESET PERFORMED.  FAULT CLEARED, BLEED AIR PACK INDICATIONS AND PARAMETERS NORMAL. REMOVED AND REPLACED #2 ENG PRV PER AMM 36-11-52. LEAK CHECK OK.  CYCLED PRV, NO FAULTS NOTED.
